# SDR COMA9860140

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT HAND 14TH STAGE BLEED AIR DUCT FAIL WARNING.  COULD NOT DUPLICATE DISCREPANCY.  FUNCTIONAL CHECK OF SYSTEM FOUND NO DEFECTS.
